MathSciNet Relay Station
MathSciNet bibliographic data
MR793926 35P10 (35J05 58G25)
Pinsky, Mark A. Completeness of the eigenfunctions of the equilateral triangle. SIAM J. Math. Anal. 16 (1985), no. 4, 848–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement